# SDR UPS204789

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 69133001
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON VERTICAL FIN REAR SPAR CHORD, RUDDER STA 223-STA 238 WHERE PANEL 9515 MATES LT SIDE.  REMOVED AND INSTALLED FABRICATED PARTS.  WORK DONE IAW E.O. B727-5530-7482A.
